Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Thyroids removed due to thyroid cancer. Severe nose bleeds, headaches and vomiting. MRI showing spots in brain. Brain tumor?

Hello my brother is 30 and he beat and got both his thyroids out due to thyroid cancer and now he after 6 yrs for the last 3 months has severe headaches that r 24hrs a day and very severe nose bleeds he finally had a MRI done and all we know right now is it showed some abnormalities on his brain and spots and they used the word texture on his as well he has numbness in legs and on his head he has passed out from this vomiting could this possibily be a brain tumor and cause he had thyroid cancer and had it removed could this be causing all his head issues
Asked On : Wed, 1 Aug 2012
Answers:  1 Views:  173
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Oncologist, Surgical 's  Response
I am assuming that your brother is on Tab thyroxine (replacement hormone for thyroid) ever since the surgery, and that he has been following up regularly with his treating doctor. Also, after removal of thyroid cancer, it is routine to get thyroid scans done to ensure that there is no cancer remaining in the body. Since you have not mentioned any such thing, probably it has not been done. If no scans have been done, then it is possible that your brother is suffering from a recurrence of his cancer which i would say is good news since it can be treated with medicines. So, i suggest you get a thyroid scan done on your brother. If it shows disease in the brain, then that explains everything and the cancer can be ablated with tablets (radioiodine). If the scan is normal, then it is unlikely to be related to the thyroid cancer, and you need to consult a neurologist.
Answered: Wed, 25 Sep 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor